Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

F. Benvenuto, et al., “Manifestations of Classical and Quantum Chaos in Nonlinear Wave Propagation,” Physical Review A, Vol. 44, No. 6, 1991, R3423. doi:10.1103/PhysRevA.44.R3423

has been cited by the following article:

  • TITLE: An Approach for the Construction of Systems That Self-Generate Chaotic Solitons

    AUTHORS: Baoying Chen

    KEYWORDS: Chaotic Solitons; Partial Differential Equation; Homoclinic Orbit

    JOURNAL NAME: Applied Mathematics, Vol.3 No.7, June 19, 2012

    ABSTRACT: This paper proposes a method for constructing partial differential equation (PDE) systems with chaotic solitons by using truncated normal forms of an ordinary differential equation (ODE). The construction is based mainly on the fact that the existence of a soliton in a PDE system is equal to that of a homoclinic orbit in a related ODE system, and that chaos of ?i’lnikov homoclinic type in the ODE imply that the soliton in the PDE changes its profile chaotically along propagation direction. It is guaranteed that the constructed systems can self-generate chaotic solitons without any external perturbation but with constrained wave velocities in a rigorously mathematical sense.